About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 672187, 14 pages
http://dx.doi.org/10.1155/2013/672187
Research Article

Nonoscillatory Central Schemes for Hyperbolic Systems of Conservation Laws in Three-Space Dimensions

Department of Mechanical Engineering, The University of Akron, Akron, OH 44325-3903, USA

Received 22 April 2013; Accepted 18 June 2013

Academic Editors: Z. Guo and S. A. Mohiuddine

Copyright © 2013 Andrew N. Guarendi and Abhilash J. Chandy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew N. Guarendi and Abhilash J. Chandy, “Nonoscillatory Central Schemes for Hyperbolic Systems of Conservation Laws in Three-Space Dimensions,” The Scientific World Journal, vol. 2013, Article ID 672187, 14 pages, 2013. doi:10.1155/2013/672187